Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 171873, 7 pages
http://dx.doi.org/10.1155/2014/171873
Research Article

Generalized Models for Rock Joint Surface Shapes

1College of Civil Engineering, Shaoxing University, Shaoxing 312000, China
2College of Civil Engineering and Architecture, Zhejiang University, Hangzhou 310058, China
3Zhejiang Industry Polytechnic College, Shaoxing 312000, China

Received 7 April 2014; Revised 12 June 2014; Accepted 30 June 2014; Published 24 July 2014

Academic Editor: Guangxiong Chen

Copyright © 2014 Shigui Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shigui Du, Yunjin Hu, and Xiaofei Hu, “Generalized Models for Rock Joint Surface Shapes,” The Scientific World Journal, vol. 2014, Article ID 171873, 7 pages, 2014. doi:10.1155/2014/171873